Journal of Applied Mathematics

  • J. Appl. Math.
  • Volume 2012, Special Issue (2012), Article ID 302830, 17 pages.

On Approximate Coincidence Point Properties and Their Applications to Fixed Point Theory

Wei-Shih Du

Full-text: Open access

Abstract

We first establish some existence results concerning approximate coincidence point properties and approximate fixed point properties for various types of nonlinear contractive maps in the setting of cone metric spaces and general metric spaces. From these results, we present some new coincidence point and fixed point theorems which generalize Berinde-Berinde's fixed point theorem, Mizoguchi-Takahashi's fixed point theorem, and some well-known results in the literature.

Article information

Source
J. Appl. Math., Volume 2012, Special Issue (2012), Article ID 302830, 17 pages.

Dates
First available in Project Euclid: 3 January 2013

Permanent link to this document
https://projecteuclid.org/euclid.jam/1357180303

Digital Object Identifier
doi:10.1155/2012/302830

Mathematical Reviews number (MathSciNet)
MR2923351

Zentralblatt MATH identifier
1318.54024

Citation

Du, Wei-Shih. On Approximate Coincidence Point Properties and Their Applications to Fixed Point Theory. J. Appl. Math. 2012, Special Issue (2012), Article ID 302830, 17 pages. doi:10.1155/2012/302830. https://projecteuclid.org/euclid.jam/1357180303


Export citation

References

  • N. Hussain, A. Amini-Harandi, and Y. J. Cho, “Approximate endpoints for set-valued contractions in metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 614867, 13 pages, 2010.
  • W.-S. Du and S.-X. Zheng, “Nonlinear conditions for coincidence point and fixed point theorems,” Taiwanese Journal of Mathematics, vol. 16, no. 3, pp. 857–868, 2012.
  • W.-S. Du, “Some new results and generalizations in metric fixed point theory,” Nonlinear Analysis. Theory, Methods & Applications, vol. 73, no. 5, pp. 1439–1446, 2010.
  • W.-S. Du, “Coupled fixed point theorems for nonlinear contractions satisfied Mizoguchi-Takahashi's condition in quasiordered metric spaces,” Fixed Point Theory and Applications, vol. 2010, Article ID 876372, 9 pages, 2010.
  • W.-S. Du, “Nonlinear contractive conditions for coupled cone fixed point theorems,” Fixed Point Theo- ry and Applications, vol. 2010, Article ID 190606, 16 pages, 2010.
  • W.-S. Du, “New cone fixed point theorems for nonlinear multivalued maps with their applications,” Applied Mathematics Letters, vol. 24, no. 2, pp. 172–178, 2011.
  • W.-S. Du, “On coincidence point and fixed point theorems for nonlinear multivalued maps,” Topology and its Applications, vol. 159, no. 1, pp. 49–56, 2012.
  • W.-S. Du, “On generalized weakly directional contractions and approximate fixed point property with applications,” Fixed Point Theory and Applications, 2012, 2012:6.
  • Z. He, W.-S. Du, and I.-J. Lin, “The existence of fixed points for new nonlinear multivalued maps and their applications,” Fixed Point Theory and Applications, 2011, 2011:84.
  • S. B. Nadler Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969.
  • W. Takahashi, Nonlinear Functional Analysis, Yokohama Publishers, Yokohama, Japan, 2000.
  • M. Berinde and V. Berinde, “On a general class of multi-valued weakly Picard mappings,” Journal of Mathematical Analysis and Applications, vol. 326, no. 2, pp. 772–782, 2007.
  • N. Hussain and Y. J. Cho, “Weak contractions, common fixed points, and invariant approximations,” Journal of Inequalities and Applications, Article ID 390634, 10 pages, 2009.
  • N. Mizoguchi and W. Takahashi, “Fixed point theorems for multivalued mappings on complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 141, no. 1, pp. 177–188, 1989.
  • S. Reich, “Some problems and results in fixed point theory,” Journal of Contemporary Mathematical Ana- lysis, vol. 21, pp. 179–187, 1983.
  • T. Suzuki, “Mizoguchi-Takahashi's fixed point theorem is a real generalization of Nadler's,” Journal of Mathematical Analysis and Applications, vol. 340, no. 1, pp. 752–755, 2008.
  • W.-S. Du, “A note on cone metric fixed point theory and its equivalence,” Nonlinear Analysis. Theory, Methods & Applications, vol. 72, no. 5, pp. 2259–2261, 2010.
  • L.-G. Huang and X. Zhang, “Cone metric spaces and fixed point theorems of contractive mappings,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1468–1476, 2007.
  • Sh. Rezapour and R. Hamlbarani, “Some notes on the paper: `Cone metric spaces and fixed point theorems of contractive mappings',” Journal of Mathematical Analysis and Applications, vol. 345, no. 2, pp. 719–724, 2008.
  • G.-Y. Chen, X. Huang, and X. Yang, Vector Optimization, Springer-Verlag, Berlin, Germany, 2005.
  • W.-S. Du, “On some nonlinear problems induced by an abstract maximal element principle,” Journal of Mathematical Analysis and Applications, vol. 347, no. 2, pp. 391–399, 2008.
  • M. A. Khamsi, “On asymptotically nonexpansive mappings in hyperconvex metric spaces,” Proceedings of the American Mathematical Society, vol. 132, no. 2, pp. 365–373, 2004.
  • A. E. Taylor and D. C. Lay, Introduction to Functional Analysis, John Wiley & Sons, New York, NY, USA, 2nd edition, 1980.
  • W.-S. Du, “The existence of cone critical point and common fixed point with applications,” Journal of Applied Mathematics, vol. 2011, Article ID 985797, 22 pages, 2011.
  • J.-P. Aubin and A. Cellina, Differential Inclusions, Springer-Verlag, Berlin, Germany, 1984.
  • D. Downing and W. A. Kirk, “Fixed point theorems for set-valued mappings in metric and Banach spaces,” Mathematica Japonica, vol. 22, no. 1, pp. 99–112, 1977.
  • X. P. Ding and Y. R. He, “Fixed point theorems for metrically weakly inward set-valued mappings,” Journal of Applied Analysis, vol. 5, no. 2, pp. 283–293, 1999.
  • O. Kada, T. Suzuki, and W. Takahashi, “Nonconvex minimization theorems and fixed point theorems in complete metric spaces,” Mathematica Japonica, vol. 44, no. 2, pp. 381–391, 1996.